# SDR SWAA2017012511463

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 34,826 hours, 16,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT BULLNOSE EMERGENCY EXIT LIGHT INOP BETWEEN ROW 6 AND 7.  RELAMPED LIGHT PER MM.
